Clindamycin for cats side effects

Common Questions and Answers about Clindamycin for cats side effects

benzaclin

Reason I ask is we have 2 other cats and everyone seems normal but I just want to be sure. Also, one vet thought I should put Max on Clindamycin for 30 days (harsh side effects I am reading) just to be safe. But from everything I am reading the presence of an antibody in the IgG is "good" at high and shows immunity and that he successfully fought off the Toxo in the past. Just like if you had a vaccine to something the titer might be high showing immunity.
for an antibiotic Clindamycin is best for dentals and is very well tolerated by cats. if required. Metacam is a non steroidal anti-inflamatory (NSAID) and is not a good drug, but from what I've read none of the anti-inflamatories are. they are very hard on the kidneys.....I can't suggest any alternative there. but I would request an alternative if an NSAID is absolutely necessary. http://www.metacamkills.com/ sorry I can't be a whole ton of help to you.
I've been dealing with this same problem, which all started after a dentist prescribed me the antibiotic Clindamycin for a tooth, for over 2 months now (since June 8, 2010). I've only had a few days in these months (usually when my stress levels were low) where I did not have soft stools. I have the bloated pressure in my abdomen, which is relatively constant. Sometimes I have gas, which I think is good because it seems to alleviate the pressure temporarily.
He tried the Amantadine for me also but it did nothing to help. What side effects are you getting from the Valtrex?
Good point. "Easing in" to me usually means over a few days, not weeks. But it is still a good idea to mention it to the prescribing doc. When I was first prescribed Malarone, they forgot to tell me to ease in to it. I took the full dose the first night and the next day around noon my brain and body just shut down. I ended up lying on the floor for 1/2 hour before I could get up with help and stumble to bed for the rest of the day.
) - then Ortho Tri-Cyclen Lo - now Yasmin serious monogamous boyfriend of 6 years negative for herpes I have cats, but I've also not had cats and gotten them - don't think related live in NYC, have stressful but typical office job wear cute cotton breathable underwear - stopped wearing the thongs - made it worse! love yoga and pilates I'm so happy to have found this forum and hope we can keep this up til we figure this out! And hopefully that's sooner than later.
I think it is safe but does have some side effects. They say you can get it even if you have HPV so that is good. If you are allergic to sulfa drugs I think it contains some component of sulfur so you may not be able to take it if you are allergic to sulfa. It contains No mercury, NO thiomerssal, NO live virus or even virus it only has components of a virus and cannot reproduce in the human body. So, that is great.
I will say that yesterday for the first time in a long time I began using the topical cream DUAC prescribed by my Dermatologist for acne. It is 1% clindamycin and 5% benzoyl peroxide, and as I write this it is forefront on my mind that this stuff may be the cause (there has to be an obvious link between my sudden reoccurrance and my recent use of this cream--yesterday). Perhaps some of the ingredients in this stuff are in something you use?
Apologiies in advance for this crazily long post- perhaps if I had forced my pharmacist to read all of this, he might have actually been helpful..... For the last few weeks I have been suffering from incredibly sensitive eyes/eyelids which are red, dry and sore, similar to sunburn. I initially thought it was because of some cheap make-up remover wipes that I used to take off my mascara.
I was given an IV antibiotic and then prescribed Ciprofloxacin and Clindamycin for 10 days. I started getting the smell after I started on the antibiotics. I don't know if this has anything to do with it or not. Just thought I would mention it. It seems that so many people have experienced this but no one is returning to this discussion with answers they have gotten from their doctors. Please follow up fellow sufferers!
I too am having the same exact same pressure under my rib on my left side also. My pain has only been going on for about 2 weeks. I sure wish some one could find some answers to help some of us that don't know what to do or where to start. Its discouraging to go to doctors and spend all that money and find out no more than before we went. Please help someone!!!
Yesterday morning I finished a 10-day dose of clindamycin for a tooth infection and that seems to have done the trick. I had used Zithromax for 5 days a month ago for a sore throat but that didn't affect the dizziness. The allergist's interpretation for this is that either Zithromax was not the right type of antibiotic or the 5-day treatment was not enough. Depending on the result of the CT scan, I might have to continue taking antibiotics.
I know I shouldn't be self prescribing like this, but doctors don't seem to have the answer. I checked on the internet for possible side effects and there were none. I have used it for 5 days now and I do think it is helping, though the itching still comes back from time to time. I'll keep at it for a couple of weeks and let you all know if it worked.
Ok, so I've been putting up with on again, off again itching for months on my labia, near my vaginal opening. Never "diagnosed" with HPV but I did get rid of a suspected wart this past year. Can you have a bacterial infection without discharge? It drives me CRAZY sometimes, the only thing that calms it is gold bond ointment, which is minty and refreshing but I'd like no itch. No "rash" that I can see, unless I give in and scratch.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
I started taking them for energy, but the side effect was a complete rollback of my itching and other symptoms. However, over the past few months they seemed to have quit working (darn it!), so I'm not sure if that will help anyone else or not. But it's worth a shot.
looking substance called keratin.They may occur anywhere on body but scalp, ears, back, face, and upper arm, are common sites for sebaceous cysts. A cutaneous horn is a conical projection above the surface of the skin that resembles a miniature horn. Cutaneous horns usually are asymptomatic.But sometimes they can become inflamed and cause pain. I suggest you to get an evaluation done from a dermatologist to confirm the diagnosis.
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
MedHelp Health Answers